# SDR CA150602001

- Difficulty date: May 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE RT ENGINE DROPPED DOWN TO IDLE WITH THROTTLES AT CRUISE POSITION RESULTING IN AN EMER LANDING.  ON GROUND THE RT ENG STARTS NORMALLY BUT WHEN THROTTLES ADVANCED THE ENGINE REMAINS AT IDLE.  DOWNLOADED RT ENG FAULTS & APPEARS TO BE A FAULTY EEC.  A REPLACEMENT EEC IS SCHEDULE MAY 14TH.
